# SDR IXXA20131109040

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 54,002 hours, 23,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Part serial: K6560
- Condition: Discharged
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR POWER ASSIST BOTTLE DISCHARGED DURING GROUND OPERATIONS.  R & R  RESERVOIR IAW AMM 52-11-30, ACFT WAS GROUNDED.
